MAUDE Adverse Event Report: BARD ACCESS SYSTEMS 5F MICROEZ UNIVERSAL PTFE MICROINTRODUCER SAFETY KIT; CATHETER INTRODUCER

BARD ACCESS SYSTEMS 5F MICROEZ UNIVERSAL PTFE MICROINTRODUCER SAFETY KIT; CATHETER INTRODUCER
Catalog Number 0678950
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/10/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of rear0577 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
On 09/27/2016- per medwatch, the facility reported "attempted to place picc in right basilica vein, obtained access but unable to thread wire.While removing wire, resistance was met.Upon total removal of wire, noted to have unraveled and copper tip visualized.Order for right arm x-ray obtained." no patient injury reported.

Brand Name
5F MICROEZ UNIVERSAL PTFE MICROINTRODUCER SAFETY KIT
Common Device Name
CATHETER INTRODUCER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6045415
Report Number3006260740-2016-00554
Device Sequence Number16156889
Product Code DYB
UDI-Device Identifier00801741038389
UDI-Public(01)00801741038389(17)200328(10)REAR0577
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K915167
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 09/26/2016
Report Date (Section F) 09/11/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/28/2020
Device Catalogue Number0678950
Device Lot NumberREAR0577
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/10/2016
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/20/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA09/11/2016